Journal article icon

Journal article

Azathioprine hypersensitivity presenting as septic shock with encephalopathy.

Abstract:

We present a case of azathioprine hypersensitivity presenting as septic shock with associated encephalopathy. The patient was presented with rapid onset of fever, hypotension, confusion and a rapidly declining conscious level. He was admitted to the intensive care unit where he received numerous invasive investigations and treatments with broad-spectrum antibiotics, antivirals and antifungals. All microbial cultures were negative. The patient-consistent with azathioprine hypersensitivity-made...

Expand abstract

Actions


Access Document


Publisher copy:
10.1136/bcr-2012-008340
Journal:
BMJ case reports More from this journal
Volume:
2013
Issue:
mar18 1
Pages:
bcr2012008340-bcr2012008340
Publication date:
2013-01-01
DOI:
EISSN:
1757-790X
ISSN:
1757-790X
Language:
English
Keywords:
Pubs id:
pubs:390793
UUID:
uuid:ce7bb288-2ba4-447d-8ed9-7eea6f7ae17c
Local pid:
pubs:390793
Source identifiers:
390793
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP